Heart rhythm risturbances associated with rupatadine: a case series from the Spanish and Portuguese Pharmacovigilance Systems
Año del Documento
American Society for Clinical Pharmacology and Therapeutics
Clinical Pharmacology and Therapeutics. 2009 May;85(5):481-4
We searched the Spanish and Portuguese pharmacovigilance databases for spontaneous case reports of heart rhythm disturbances associated with rupatadine and other new H1 antihistamines. Five cases were found involving patients treated with rupatadine (13.9% of all reports relating to this drug). In all five cases, the reaction started after exposure and resolved when the drug was discontinued. In two cases, rupatadine was the only medication being taken by the patient, and no other condition that could explain the heart rhythm disturbances was diagnosed. The reporting odds ratio was 3.2 (95% confidence interval, 1.0-10.5). The reporting rate was 2 cases per 100,000 patients treated per year (95% confidence interval, 0.4-6.0). These results suggest a causal relationship between rupatadine and heart rhythm disturbances
Revisión por pares
Junta de Castilla y León. Consejería de Sanidad. Dirección General de Salud Pública e Investigación, Desarrollo e Innovación.
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International